# SDR SWAA2012102408811

- Difficulty date: October 5, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 44,038 hours, 25,567 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547532
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER L/E PANEL 341B 3RD RIB FROM I/B END ATTACH ANGLE TO SKIN CRACKED.  REMOVED AND REPLACED RIB PER SRM.
